Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

594 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Possible Clozapine Overdose-Associated Thromboembolic Event.
Sackey B, Miller LJ, Davis MC. Sackey B, et al. Among authors: miller lj. J Clin Psychopharmacol. 2017 Jun;37(3):364-366. doi: 10.1097/JCP.0000000000000706. J Clin Psychopharmacol. 2017. PMID: 28350573 No abstract available.
Pain management with intravenous ketorolac.
Miller LJ, Kramer MA. Miller LJ, et al. Ann Pharmacother. 1993 Mar;27(3):307-8. doi: 10.1177/106002809302700310. Ann Pharmacother. 1993. PMID: 8453167
594 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page